# SDR UPS08M52013

- Difficulty date: February 12, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11
- Aircraft serial: 48472
- Aircraft time: 62,889 hours, 8,989 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 449
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FAC AFT COMPARTMENT AT STA 449.250 FOUND CRACKED FRAME STRUCTURE JUST BELOW NR 1 RAM AIR INLET SCOOP AFT SECTION AS MARKED.  DAMAGE AT RETURN FLANGE TRIM OFF PER EN1071-08.  HFEC INSP C/OUT PER DAC NDTSPM R.13 PART06.10.01.001 FOUND NO CRACK EVIDENT.  REPAIR DOUBLER AND CLIP FAB PER EN1071-08 AND HEAT TREATED PER DPS 7.00-1.  REPAIR DOUBLER HARDNES HRB82 CLIP HARDNESS HRB81.6 ACCEPTABLE PER DPS1.05.3.  REP DOUBLER AND CLIP PROTECTED PER SRM 51-21-01V.2R.40.  REPAIR DOUBLER AND CLIP INSTALLED PER EN1071-08.
